i have tryed meds for pain and always get sick maybe they are too stong
20 Apr 2011
like Laurie said what different medications have you tried, I have had a lengthy history with Chronic pain, some cause these types of side effects some with a little time go away, when you talk with the doctor if he's going to try you on something new you might ask him what side effects are likely to happen with this drug. I have difficulty taking some of the pain medications it' one thing I found to be of help was to keep a written record of the things that worked better for me, if I start one and it gets to where it does not work I keep a written record of when this happens, the more information you are able to supply the doctor with the better able he/she is able to give you better care, Please keep us posted as to how you are doing, it may be that some of the drugs depending on your pain like Lyrica or some of the others added may give you a better chance.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I want to stop taking the pill becuase I can't stand the headaches, the upset stomach, mood swings and extreame bloating. I haven't ...
1 answer • 18 Oct 2011
My 10yo daughter taken omniced 300mg 2xdx4d after sick for about 8d w sinus pain/pressure/postnatal drip, upset stomach, mild occasional dizziness. ...
2 answers • 30 Jan 2012
Been taking symbicort/spiriva for one yr, & now I'm having side effects almost daily. Within a couple of hrs after taking, I experience ...
2 answers • 10 Feb 2013
I just got out of the hospital with the following symptoms. For months, I've had hip/joint pain & headaches. Then Monday, I had nausea, ...
5 answers • 3 Mar 2013
Allopurinol - Can alopurinal cause a severely upset stomach and headaches if not taken consistently?
... or with enough water ?
1 answer • 5 Jun 2013